RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 4, Pages 42–52 (Mi at1164)  

This article is cited in 2 scientific papers (total in 2 papers)

Deterministic Systems

Discrete optimization by optimal control methods. I. Separable problems

S. I. Sergeev

Moscow State University of Economics, Statistics and Informatics

Abstract: Two general solution schemes are designed for separable discrete optimization problems. Approximations from below and from above to the optimal value of the quality criterion are determined. These schemes are based on a unified theoretical base – sufficient conditions for the global optimal known in optimal control theory. Known and new methods for defining a resolving function, which is essential for applying these conditions, are described.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:4, 552–561

Bibliographic databases:

Document Type: Article
PACS: 02.30.Yy, 07.05.DZ
Presented by the member of Editorial Board: B. T. Polyak

Received: 18.04.2005

Citation: S. I. Sergeev, “Discrete optimization by optimal control methods. I. Separable problems”, Avtomat. i Telemekh., 2006, no. 4, 42–52; Autom. Remote Control, 67:4 (2006), 552–561

Citation in format AMSBIB
\Bibitem{Ser06}
\by S.~I.~Sergeev
\paper Discrete optimization by optimal control methods. I.~Separable problems
\jour Avtomat. i Telemekh.
\yr 2006
\issue 4
\pages 42--52
\mathnet{http://mi.mathnet.ru/at1164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223200}
\zmath{https://zbmath.org/?q=an:1126.90391}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 4
\pages 552--561
\crossref{https://doi.org/10.1134/S0005117906040047}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646173404}


Linking options:
  • http://mi.mathnet.ru/eng/at1164
  • http://mi.mathnet.ru/eng/at/y2006/i4/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. I. Sergeev, “Discrete optimization by optimal control methods. II. The static traveling salesman problem”, Autom. Remote Control, 67:6 (2006), 927–932  mathnet  crossref  mathscinet  zmath
    2. S. I. Sergeev, “Approximate algorithms for the traveling salesman problem. II”, Autom. Remote Control, 76:3 (2015), 472–479  mathnet  crossref  isi  elib  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:139
    Full text:59
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019